Buckley's Complete Day Liquid Gels

Take Buckley's Complete Day Plus Mucus Relief Liquid Gels for the temporary relief of nasal, sinus and chest congestion, coughing due to colds, headache, minor aches and pains, sore throat pain, fever and chills, and helps to loosen mucus.

Directions: Adults and children 12 years and over: Take 2 softgels every 4-6 hours as required. Do not exceed 8 softgels per day. Children under 12: Do not use.

Active Ingredients: Each Softgel Contains: acetaminophen (250 mg), guaifenesin (100mg), pseudoephedrine hydrochloride (30mg), dextromethorpan hydrobromide (10 mg)

Non-Medicinal Ingredients: Gelatin, glycerin, pharmaceutical ink, polyethylene glycol, povidone, propylene glycol, sorbitol, titanium dioxide, water.

Caution: KEEP OUT OF REACH OF CHILDREN. This package contains enough drug to seriously harm a child. ADULT USE ONLY. DO NOT take more than the recommended dose unless advised by your doctor. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage. Consult a doctor and discontinue use if symptoms last more than 5 days or fever lasts more than 3 days, if cough worsens or is accompanied by too much phlegm (mucus) or a high fever (>38° C); or if you develop allergic reactions such as wheezing, rash or itching. Consult a doctor prior to use if you have high blood pressure, diabetes, glaucoma; heart, serious kidney, liver, thyroid or chronic lung diseases; asthma; chronic alcoholism; are on any other medication including natural health products or prescription drugs, expecially those containing acetaminophen, salicylates or other pain and fever medications (NSAIDS); if elderly, pregnant or nursing. DO NOT USE with other drugs containing acetaminophen, if allergic to acetaminophen, or if you are currently taking or have within 2 weeks taken monoamine oxidase (MAO) inhibitor drugs. In Case of Overdose: Call a Poison Control Centre or doctor immediately, even if you do not notice any signs or symptoms within the first 24 hours such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite. Store at room temperature.

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.

Unfortunately, due to the nature of this item, we cannot accept any returns, click here for more information.
We are only able to ship this item to Canadian customers.
No Information Provided

Other Buckley's Products

next Prev
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 9.81ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;